# SDR AU001258

- Difficulty date: December 20, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Part number: 0861100164
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) ELEVATOR TRIM WHEEL POINTER GROOVE BROKEN.
